# SDR SWIA201334069

- Difficulty date: July 18, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 25,157 hours, 20,964 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD RBL 5, APPROXIMATELY 56.5" ABOVE FLOOR HAS DENT THAT IS APPROXIMATELY 650" LONG  X  .500" WIDE  X  .170" DEEP.  C-CHECK REPAIRED THE DENT ON FS 621 BULKHEAD RBL 5, APPROXIMATELY 56.5" ABOVE THE FLOOR IAW REO.
